Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 1030–1033 (Mi dan26121)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Algebraic theory of generalized analytic functions on closed Riemann surfaces

Yu. L. Rodin

Perm Polytechnic Institute

Full text: PDF file (384 kB)

Bibliographic databases:
Presented: И. Н. Векуа
Received: 24.02.1961

Citation: Yu. L. Rodin, “Algebraic theory of generalized analytic functions on closed Riemann surfaces”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 1030–1033

Citation in format AMSBIB
\Bibitem{Rod62}
\by Yu.~L.~Rodin
\paper Algebraic theory of generalized analytic functions on closed Riemann surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 1030--1033
\mathnet{http://mi.mathnet.ru/dan26121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0140677}
\zmath{https://zbmath.org/?q=an:0196.34003}


Linking options:
  • http://mi.mathnet.ru/eng/dan26121
  • http://mi.mathnet.ru/eng/dan/v142/i5/p1030

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Zverovich, “Boundary value problems in the theory of analytic functions in Hölder classes on Riemann surfaces”, Russian Math. Surveys, 26:1 (1971), 117–192  mathnet  crossref  mathscinet  zmath
    2. S. B. Klimentov, “On deformations of closed surfaces of genus $p\geqslant1$ with given infinitesimal change of metric”, Math. USSR-Sb., 36:3 (1980), 283–299  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:49
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021